# SDR DL76G060996

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 34,558 hours, 5,315 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part serial: P2636
- Condition: Unknown
- Location: Apu
- Part time: 10,367 hours, 10,895 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN RTE FROM JFK-ATL, WITH R ENG GEN INOP AND ON MCO.  APU AUTOSHUTDOWN OCCURRED.  CREW ELECTED TO DIVERT TO CLT.  CLT MTC REMOVED AND REPLACED APU PER M/M.  LK CK GOOD.  DURING OPERATIONAL CK APU BLEED DUCT PRESS FLUCTUATES BETWEEN 15 T 22 PSI W/NO LOAD APPLIED.  REMOVED AND REPLACED THE APU SURG CONTROL VLV PER MM, OPS CKS GOOD.
